# SDR SIMA20130722004

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,484 hours, 24,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON FWD BULKHEAD BY MAIN DOOR INOPERATIVE.  CLEANED EXIT LIGHT CONNECTOR OPC IAW AMM 33-50-00, GOOD.
